International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 2, Pages 411-412

A simple characterization of the trace-class of operators

Parfeny P. Saworotnow

Department of Mathematics, Catholic University of America, Washington, D.C., USA

Received 2 October 1980

Copyright © 1981 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The trace-class (τc) of operators on a Hilbert space is characterized in terms of existence of certain centralizers.